# SDR SWAA002194

- Difficulty date: October 31, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 6552235
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MLG BEAM STABILIZING LINK FITTING CORRODED.  REMOVED AND REPLACED LINK FITTING PER  ER 00-1220P1 AND DRW 65-45321.
